OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4154

Title: Lifting Finite Groups of Outer Automorphisms of Free Groups, Surface Groups and their Abelianizations
Authors: Zimmermann, Bruno P.
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Bruno P. Zimmermann, "Lifting Finite Groups of Outer Automorphisms of Free Groups, Surface Groups and their Abelianizations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 273-282.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: In the present note, in part written as a survey, we discuss the possibility of lifting finite subgroups, and in particular finite cyclic subgroups, with respect to the canonical projections between automorphism and outer automorphism groups of free groups, surface groups and their abelianizations.
URI: http://hdl.handle.net/10077/4154
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:

File Description SizeFormat
ZimmermannRendMat37.pdf111.23 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.